Numerical solution of the Poisson equation over hypercubes using reduced Chebyshev polynomial bases

Christophe De Luigi 1 Sylvain Maire 2, 3 Serge Dumont 4
2 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : We describe how to use new reduced size polynomial approximations for the numerical solution of the Poisson equation over hypercubes. Our method is based on a non-standard Galerkin method which allows test functions which do not verify the boundary conditions. Numerical examples are given in dimensions up to 8.
Type de document :
Article dans une revue
Journal of Computational and Applied Mathematics, Elsevier, 2010, 234 (1), pp.181-191
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00442773
Contributeur : Sylvain Maire <>
Soumis le : mercredi 23 décembre 2009 - 13:24:03
Dernière modification le : mercredi 19 septembre 2018 - 01:30:56
Document(s) archivé(s) le : jeudi 17 juin 2010 - 20:12:34

Fichier

art.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inria-00442773, version 1

Citation

Christophe De Luigi, Sylvain Maire, Serge Dumont. Numerical solution of the Poisson equation over hypercubes using reduced Chebyshev polynomial bases. Journal of Computational and Applied Mathematics, Elsevier, 2010, 234 (1), pp.181-191. 〈inria-00442773〉

Partager

Métriques

Consultations de la notice

345

Téléchargements de fichiers

129